# SDR 96ZZZX4968

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 207
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 12507024
- Condition: Door Loose
- Location: Carb Inlet
- Component: Cessna
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION OF AIR BOX FOUND ALTERNATE AIR DOOR LOOSE ON SHAFT WITH NUTS AND SCREWS TIGHT, AND AT OTHER END OF DOOR, DOES NOT SEAL ALLOWING UNFILTERED AIR INJESTED.  CONFIRMED ALTERNATE AIR DOOR SHOULD BE TIGHT ON SHAFT, WITH CESSNA TECH SERVICES.  SUSPECT HOLES IN SHAFT FOR DOOR ELONGATED TO FIT SCREWS WHICH REDUCES NEEDED MATERIAL ON THE SHAFT.  IF SHAFT BREAKS, PIECES OF MATERIAL WILL BE INJESTED CAUSING A LACK OF POWER OR LOSS OF POWER.
